Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Solvable linear groups over division rings


Author: Robert L. Snider
Journal: Proc. Amer. Math. Soc. 91 (1984), 341-344
MSC: Primary 20C07; Secondary 11E12, 16A27, 20H25
MathSciNet review: 744625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A solvable subgroup of $ {\text{G}}{{\text{L}}_n}\left( D \right)$ whose linear span is $ {M_n}\left( D \right)$ is abelian-by-locally finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C07, 11E12, 16A27, 20H25

Retrieve articles in all journals with MSC: 20C07, 11E12, 16A27, 20H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744625-3
PII: S 0002-9939(1984)0744625-3
Keywords: Solvable group, linear group
Article copyright: © Copyright 1984 American Mathematical Society